
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
A Study on the Fractal-Fractional Epidemic Probability-Based Model of SARS-CoV-2 Virus along with the Taylor Operational Matrix Method for Its Caputo Version
Shahram Rezapour, Sina Etemad, İbrahim Avcı, et al.
Journal of Function Spaces (2022) Vol. 2022, pp. 1-33
Open Access | Times Cited: 8
Shahram Rezapour, Sina Etemad, İbrahim Avcı, et al.
Journal of Function Spaces (2022) Vol. 2022, pp. 1-33
Open Access | Times Cited: 8
Showing 8 citing articles:
Fractional order model of MRSA bacterial infection with real data fitting: Computational Analysis and Modeling
Muhammad Farman, Nezihal Gökbulut, Ulaş Hürdoğanoğlu, et al.
Computers in Biology and Medicine (2024) Vol. 173, pp. 108367-108367
Closed Access | Times Cited: 10
Muhammad Farman, Nezihal Gökbulut, Ulaş Hürdoğanoğlu, et al.
Computers in Biology and Medicine (2024) Vol. 173, pp. 108367-108367
Closed Access | Times Cited: 10
Analysis of a mathematical model with hybrid fractional derivatives under different kernel for hearing loss due to mumps virus
Kottakkaran Sooppy Nisar, Muhammad Farman
International Journal of Modelling and Simulation (2024), pp. 1-27
Closed Access | Times Cited: 7
Kottakkaran Sooppy Nisar, Muhammad Farman
International Journal of Modelling and Simulation (2024), pp. 1-27
Closed Access | Times Cited: 7
Modeling and mathematical analysis of fractional order Eye infection (conjunctivitis) virus model with treatment impact: Prelicence and dynamical transmission
Kottakkaran Sooppy Nisar, Aqeel Ahmad, Muhammad Farman, et al.
Alexandria Engineering Journal (2024) Vol. 107, pp. 33-46
Closed Access | Times Cited: 5
Kottakkaran Sooppy Nisar, Aqeel Ahmad, Muhammad Farman, et al.
Alexandria Engineering Journal (2024) Vol. 107, pp. 33-46
Closed Access | Times Cited: 5
A novel fractal-fractional approach to modeling and analyzing chaotic financial system
Yousef S. Almaghrebi, K. R. Raslan, Mohamed A. Abd El Salam, et al.
Research in Mathematics (2025) Vol. 12, Iss. 1
Open Access
Yousef S. Almaghrebi, K. R. Raslan, Mohamed A. Abd El Salam, et al.
Research in Mathematics (2025) Vol. 12, Iss. 1
Open Access
Numerical investigation and deep learning approach for fractal–fractional order dynamics of Hopfield neural network model
İbrahim Avcı, Hüseyin Lort, Buğçe Eminağa Tatlıcıoğlu
Chaos Solitons & Fractals (2023) Vol. 177, pp. 114302-114302
Closed Access | Times Cited: 10
İbrahim Avcı, Hüseyin Lort, Buğçe Eminağa Tatlıcıoğlu
Chaos Solitons & Fractals (2023) Vol. 177, pp. 114302-114302
Closed Access | Times Cited: 10
Giardiasis transmission dynamics: insights from fractal-fractional modeling and deep neural networks
M.A. El‐Shorbagy, S. Tabussam, Mati ur Rahman, et al.
Journal of Mathematics and Computer Science (2024) Vol. 36, Iss. 02, pp. 185-206
Open Access | Times Cited: 1
M.A. El‐Shorbagy, S. Tabussam, Mati ur Rahman, et al.
Journal of Mathematics and Computer Science (2024) Vol. 36, Iss. 02, pp. 185-206
Open Access | Times Cited: 1
Numerical analysis of some partial differential equations with fractal-fractional derivative
Nadiyah Hussain Alharthi, Abdon Atangana, Badr Saad T. Alkahtani
AIMS Mathematics (2022) Vol. 8, Iss. 1, pp. 2240-2256
Open Access | Times Cited: 3
Nadiyah Hussain Alharthi, Abdon Atangana, Badr Saad T. Alkahtani
AIMS Mathematics (2022) Vol. 8, Iss. 1, pp. 2240-2256
Open Access | Times Cited: 3
Identification of numerical solutions of a fractal-fractional divorce epidemic model of nonlinear systems via anti-divorce counseling
Maysaa Al-Qurashi, Sobia Sultana, Shazia Karim, et al.
AIMS Mathematics (2022) Vol. 8, Iss. 3, pp. 5233-5265
Open Access | Times Cited: 3
Maysaa Al-Qurashi, Sobia Sultana, Shazia Karim, et al.
AIMS Mathematics (2022) Vol. 8, Iss. 3, pp. 5233-5265
Open Access | Times Cited: 3